# SDR HXSA0000370

- Difficulty date: June 26, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N970TH
- Make and model: Snias AS350B2
- Aircraft serial: 9011
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003020
- Part serial: 22903
- Condition: Delaminated
- Location: Main Rotor
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAIN ROTOR BLADE, DUE TO DELAMINATION OF BLADE TIP. SENT TO AEC FOR INSPECTION.  REPLACED.
